MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVERS
Catalog Number 03.632.005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Date of event: it is unknown when device began to chip.Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) reports that during an unknown procedure on an unknown date, the surgeon found that the stardrive screw driver tips had become chipped with wear over time and it was difficult to tighten and twist the locking caps.There was no surgical delay reported.There is no reported patient consequence.Concomitant device: locking cap (part: unknown, lot: unknown, quantity: unknown) this report is for a sport grip t25 stardrive shaft f/matrix-standard.This is report 1 of 1 for (b)(4).

Brand Name
SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7638071
Report Number2939274-2018-52630
Device Sequence Number2435778
Product Code HXX
UDI-Device Identifier10705034718705
UDI-Public(01)10705034718705
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1